# SDR FDKA200705197

- Difficulty date: May 9, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 12,867 hours, 12,002 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER HARD OVER PROTECTION FAIL.  MX RESET SYSTEM, OPS CHECKED GOOD.
